# SDR AALA201802019005

- Difficulty date: January 25, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PLATE ON THE L2 DOOR THRESHOLD, 1 INCH FORWARD OF FRAME 68, 2 INCHES INBOARD OF DOOR OPENING.   REPLACED THE PLATE IAW  SRM 51-42-11, AND DRAWING D53480076.
